# SDR DHL9770126C

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, OUTBOARD FLANGE OF SEAT TRACK HAS HEAVY CORROSION AT BS 360 TO 380, LBL 65 STRAP ON TOP OF SEAT TRACK FLANGE.  REMOVED SECTION OF SEAT TRACK AND INSTALLED NEW SECTION OF TRACK FROM BS 360 TO 380, LBL 65, N/R 3617.
